Aortic dissection & aortic aneurysm information support group

Aortic dissection, aortic aneurysm - The aorta - Life after an aortic dissection

Hi Folks,

Now that my vascular consultant has said my dissection is looking quite stable, I'm due a visit to my hypertension consultant and want to ask about different combinations and doses of medication.

The current mix (Adalat, Bisoprolol, Indapamide, Nifedipine and Ramipril) is doing a good job of keeping my blood pressure around 110/60 and heart rate below 55, but I feel extremely fatigued and spaced out most of the time.

I can see from other posts and web searches that it can be a very individual thing but are there any other "good combinations" I could ask about trying?

Happy New Year to all and hope your 2014 wishes come true.

Cheers

Paul

Views: 341

Tags: Medication

Add a Comment

You need to be a member of Aortic dissection & aortic aneurysm information support group to add comments!

Join Aortic dissection & aortic aneurysm information support group

Comment by Pauline Prempeh on April 19, 2014 at 21:32

I have been on a combination of ramipril, felodipine and bisoporol since my AD in Oct 2009.  I also take Lanzoprozole to reduce stomach acid.  Each of us is different but discuss your concerns with your consultant.  Good luck 

Comment by Mike Keith on March 8, 2014 at 18:59

Been on 10mg of Ramipril since my dissection in 2010. Took me over 3 years to establish it conflicted with certain foods,i was easting causing me countless sleeping nights. These foods were mainly high potassium foods i.e spinach, bananas plus weirdly pineapple. Nobody ever told me of this but I suspect every body reacts to medication differently.

Comment by Gregory Smith on March 5, 2014 at 12:58

Marmite is a great source of Vitamin B12.

Comment by JEN WILLIAMS on January 9, 2014 at 15:53

Following on from Richard's comment about taking Omeprazole, to reduce stomach acid production, PPIs will also destroy vitamin B12, so you should take a supplement before you end up being even more tired and having to have injections of B12.

Comment by Gregory Smith on January 8, 2014 at 13:48

It is indeed a very individual thing and only your consultant can advise on proper medication. Just make sure you tell him about all your feelings and any side-effects. It was 2 years of experimenting before my consultant came up with the right combination for me.

Comment by Kimberlee Jones on January 7, 2014 at 14:55

The only bp med I have experience with is metaprolol(sp), I no longer take any BP meds.  Hopefully others here have more experience and answers.  Just remember none of us are doctors and can only tell you of our own experiencel

*hugs*

Kimberlee

Comment by Richard Deal on January 7, 2014 at 12:45

hi paul,

it really is down to your specific circumstances, but just shooting from the hip, i'd ask to be taken off ramipril asap and moved over to amlodipine (or similar) to keep your stomach nice and healthy. ramipril may cause ulcers if used longer than 6 months (so i was told).

if your doctor doesn't want you off ramipril then ask to get omep(razole) to reduce your stomach acid production.

take care,

r

LIFELONG MEMBERS

Our AD Facebook Page!

Visit Our Facebook Page/

OR - Post our Website Link to your Facebook Wall Profile
If you have the QR decode app in your smart camera phone - hold your camera phone over this QR CODE and it will automatically take your smart phone (*if you have the internet enabled on your phone) to our Facebook Page!

 OR - Use the QR Code above

What's a QR Code??
Download QR Reader App.

Our Twitter Feed!

Events

© 2019   Created by Graeme.   Powered by

Badges  |  Report an Issue  |  Terms of Service